Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 112, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 10, 2015, 10:16 PM CDT for Smith County, Upshur County, Wood County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 10, 2015, 10:16 PM CDT (03:16 UTC)
- Expired
- May 10, 2015, 11:15 PM CDT
- In force
- 59 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Smith County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 129 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 10:19 AM CDT | Tornado Watch | SPC | 13 hr |
| May 10, 7:34 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 3.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 482 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.7
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 8:05 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, May 10, 8:05 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
805 PM CDT SUN MAY 10 2015
.UPDATE...
TO ADD NEW TORNADO WATCH 161 HEADLINE VALID UNTIL MIDNIGHT
&&
.DISCUSSION...
SEVERE THUNDERSTORMS ARE ON GOING IN SE OK/SW AR AND INCHING
EASTWARD ACROSS NE TX. THERE IS A GREAT DEAL OF FORCING UNDER
UPPER LEVEL DIVERGENCE AS THE PARENT UPPER LOW OVER SD/NB IS
NEGATIVELY TILTING ALONG WITH GRANTED LIGHT SURFACE WINDS...BUT
STILL BACKING TO E AND SE AREA WIDE. OUR CURRENT SOUNDING IS
SHOWING GOOD TURNING TO SW BY 850 MB OR ABOUT 5000 THOUSAND FEET.
HOPEFULLY AS THE SUNSETS WE WILL LOOSE SOME INSTABILITY. THIS MAY
ALLOW COVERAGE AND EVOLUTION OF ADDITIONAL DEVELOPMENT TO LESSEN.
HOWEVER...THIS WATCH SHOULD DO WELL AS HRRR IS SHOWING A GOOD
SQUALL LINE DEVELOPING SHORTLY AFTER MIDNIGHT. THIS WILL LESSEN
OUR TORNADIC THREAT...BUT INCREASE OUR STRAIGHT LINE LIKELIHOOD
FOR THE OVERNIGHT. NO OTHER CHANGES AT THIS TIME. /24/
&&
.PREV DISCUSSION... /ISSUED 654 PM CDT SUN MAY 10 2015/
AVIATION...
MOSTLY VFR ACROSS CWA EARLY THIS EVE...BUT ISOLD CONVECTION
BEGINNING TO INCREASE. SHRA VCNTY KELD...KLFK...AND KGGG
ATTM. MOVMT NWD NEAR 30 KTS. STG TO SVR TSTMS WILL INCREASE FROM
WEST BY AROUND 11/02Z INTO NE TX AND POSSIBLY KTXK AND KSHV. VERY
FQT LTG...LARGE HAIL POSSIBLE IN ROTATING STORMS. ADDITIONAL
STORMS EARLY MONDAY WITH COLD FRONT ENTERING AREA. SFC WINDS SOUTH
5 TO 10 KTS TONIGHT...BECMG W/NW AROUND 5 KTS WITH FRONT./VII/.
PREV DISCUSSION... /ISSUED 345 PM CDT SUN MAY 10 2015/
DISCUSSION...
AXIS OF DEEP CONVECTION HAS SHIFTED LITTLE...AS EASTWARD
PROGRESSION INTO DRIER AND MORE STABLE AIR HAS BEEN SLOW TO
OCCUR...AND 700 MB FLOW HAS BEEN NEARLY PARALLEL TO ORIENTATION OF
STORMS. THUS...SPC HAS MERGED TO SEPARATE TORNADO WATCHES INTO ONE
ENTITY...IN EFFECT UNTIL 02Z. COLD FRONT STILL JUST EAST OF TX
PANHANDLE...SO SVR THREAT COULD CONTINUE BEYOND THAT. HAVE LEFT IN
SVR MENTION THRU THE OVERNIGHT....AND TSTM DEVELOPMENT SOUTH OF
I-30 STILL EXPECTED DURG THE DAY MONDAY. AFTER THIS...NAM BRINGING
FRONT THRU QUICKER THAN GFS...CLEARLY EVIDENT BY MOS TEMP
DIFFERENCES EXCEEDING 10 DEGREES ON HIGH TEMPS TUESDAY. THE FRONT
ORIENTATIN WILL AFFECT DETAILS OF FCST THROUGHOUT THE
WEEK...HOWEVER...GENERALLY HIGHER POPS SEEN OVER WESTERN...AND
ESPECIALLY SOUTHERN PORTIONS OF CWA FOR MOST OF THE WEEK./VII/.
PREV DISCUSSION... /ISSUED 137 PM CDT SUN MAY 10 2015/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 72 83 61 75 / 80 70 20 30
MLU 72 83 65 78 / 50 70 20 40
DEQ 61 79 59 72 / 80 30 10 10
TXK 68 81 62 73 / 80 40 10 20
ELD 71 81 65 74 / 80 70 20 20
TYR 70 80 61 74 / 80 40 20 30
GGG 72 82 61 74 / 80 70 20 30
LFK 72 83 67 76 / 70 60 40 60
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR ARZ050-051-059>061-
070>073.
LA...NONE.
OK...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR OKZ077.
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR TXZ096-097-108>112.
&&
24/07/07Hazardous weather outlook, May 10, 11:24 AM CDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1124 AM CDT SUN MAY 10 2015 ARZ060-061-070>073-111630- HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION- 1124 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS AND SOUTHWEST ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL MONDAY MORNING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AS THUNDERSTORMS MOVE FROM NORTH TEXAS INTO THE AREA. A SECOND COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT AND MOVE INTO THE AREA THIS EVENING. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...RAINFALL AMOUNTS BETWEEN ONE AND THREE INCHES COULD LEAD TO FLASH FLOODING. LOCALLY HIGHER AMOUNTS NEAR FOUR OR FIVE INCHES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO EARLY MONDAY. REDEVELOPMENT WILL BE POSSIBLE AHEAD OF THE FRONT DURING THE AFTERNOON MONDAY MAINLY SOUTH OF THE INTERSTATE 30 CORRIDOR. THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND DURING THE OVERNIGHT HOURS. LAZ001>006-010>012-017-018-TXZ126-137-138-149>153-165>167-111630- CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION-DE SOTO-RED RIVER- BIENVILLE-SABINE-NATCHITOCHES-MARION-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1124 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT AND MOVE INTO THE AREA THIS EVENING AND TONIGHT. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...RAINFALL AMOUNTS BETWEEN ONE AND THREE INCHES COULD POSSIBLY LEAD TO FLASH FLOODING AT ISOLATED LOCATIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO EARLY MONDAY. REDEVELOPMENT WILL BE POSSIBLE AHEAD OF THE FRONT DURING THE AFTERNOON MONDAY. THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND DURING THE OVERNIGHT HOURS. LAZ013-014-019>022-111630- JACKSON-OUACHITA-WINN-GRANT-CALDWELL-LA SALLE- 1124 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS EVENING AND DURING THE OVERNIGHT HOURS. HOWEVER...ORGANIZED HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED BY EARLY MONDAY MORNING. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. THE SEVERE WEATHER THREAT SHOULD PERSIST THROUGH THE DAYTIME HOURS AND INTO MONDAY EVENING. THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT BUT MAY BE NEEDED BY EARLY MONDAY MORNING. ARZ050-051-059-OKZ077-TXZ096-097-108>112-124-125-136-111630- SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-SMITH- 1124 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL MONDAY MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR THIS AFTERNOON. A FEW OF THESE STORMS MAY BECOME SEVERE. A SECOND COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT AND MOVE INTO THE AREA THIS EVENING. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...RAINFALL AMOUNTS BETWEEN ONE AND THREE INCHES COULD LEAD TO FLASH FLOODING. LOCALLY HIGHER AMOUNTS NEAR FOUR OR FIVE INCHES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO EARLY MONDAY. REDEVELOPMENT WILL BE POSSIBLE AHEAD OF THE FRONT DURING THE DAY MONDAY MAINLY SOUTH OF THE INTERSTATE 30 CORRIDOR. THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. VII
In the hours before
Special weather statement, May 10, 5:58 PM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 558 PM CDT SUN MAY 10 2015 ARZ070-071-102345- MILLER AR-LAFAYETTE AR- 558 PM CDT SUN MAY 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MILLER AND CENTRAL LAFAYETTE COUNTIES UNTIL 645 PM CDT... AT 558 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF BRADLEY...OR 18 MILES SOUTHWEST OF LEWISVILLE... MOVING NORTH AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LEWISVILLE...BRADLEY...GARLAND...CANFIELD...PINEY GROVE...SPIRIT LAKE...GIN CITY AND PLEASANT VALLEY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3347 9350 3304 9369 3312 9386 3349 9380 TIME...MOT...LOC 2258Z 195DEG 22KT 3316 9378 15
Local storm report, May 10, 8:14 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
814 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM FUNNEL CLOUD HORATIO 33.94N 94.36W
05/10/2015 SEVIER AR STORM CHASER
FUNNEL CLOUD
&&
EVENT NUMBER SHV1500413
21Local storm report, May 10, 8:16 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
816 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM FUNNEL CLOUD 1 N HORATIO 33.95N 94.36W
05/10/2015 SEVIER AR STORM CHASER
FUNNEL CLOUD
&&
CORRECTED EVENT TIME...LOCATION
EVENT NUMBER SHV1500413
21Local storm report, May 10, 9:18 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM FUNNEL CLOUD 14 NW DIERKS 34.26N 94.19W
05/10/2015 HOWARD AR NWS OFFICE
WFO LITTLE ROCK REPORTED FUNENEL CLOUD 6 MILES WEST
UMPIRE
&&
EVENT NUMBER SHV1500414
21The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:07 PM CDT | Severe Thunderstorm Warning | SHV | Smith, Wood | 53 min |
| May 10, 9:22 PM CDT | River Flood Warning | SHV | Smith, Wood | 7 days |
| May 10, 9:26 PM CDT | Tornado Warning | SHV | Smith, Wood | 29 min |
| May 10, 10:06 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 39 min |
| May 10, 10:19 PM CDT | Tornado Warning | SHV | Bowie | 26 min |
| May 10, 10:26 PM CDT | Tornado Warning | SHV | Smith, Wood | 49 min |
| May 10, 10:52 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion | 38 min |
| May 10, 10:59 PM CDT | Tornado Warning | SHV | Harrison, Marion | 46 min |
| May 10, 11:14 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Smith, Upshur, Wood | 61 min |
| May 10, 11:22 PM CDT | Tornado Warning | SHV | Cass, Marion | 38 min |
| May 10, 11:38 PM CDT | Tornado Warning | SHV | Bowie, Red River, Titus | 37 min |
| May 10, 11:39 PM CDT | Flash Flood Warning | SHV | Smith, Upshur, Wood | 4 hr |
| May 10, 11:46 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 44 min |
| May 10, 11:58 PM CDT | Tornado Warning | SHV | Bowie, Cass | 36 min |
| May 11, 12:07 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Marion, Morris, Titus and 1 more | 53 min |
| May 11, 12:25 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Rusk, Smith, Upshur, Wood | 65 min |
| May 11, 12:36 AM CDT | Flash Flood Warning | SHV | Bowie, Red River | 4 hr |
| May 11, 12:41 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 64 min |
| May 11, 12:46 AM CDT | Tornado Warning | SHV | Bowie | 15 min |
| May 11, 12:53 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris | 52 min |
| May 11, 12:59 AM CDT | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion, Morris, Panola and 2 more | 46 min |
| May 11, 1:03 AM CDT | Tornado Warning | SHV | Bowie | 27 min |
| May 11, 1:19 AM CDT | Tornado Warning | SHV | Cherokee, Rusk, Smith | 41 min |
| May 11, 1:19 AM CDT | Tornado Warning | SHV | Bowie | 26 min |
| May 11, 1:42 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 48 min |
| May 11, 1:47 AM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion, Rusk | 43 min |
| May 11, 1:51 AM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 4 hr |
| May 11, 1:59 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 61 min |
| May 11, 2:05 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 40 min |
| May 11, 2:44 AM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion | 61 min |
| May 11, 2:52 AM CDT | Special Weather Statement | SHV | Cherokee | 38 min |
| May 11, 2:58 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Harrison, Panola, Rusk | 47 min |
| May 11, 3:05 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 55 min |
| May 11, 3:14 AM CDT | Flash Flood Warning | SHV | Cherokee, Rusk | 4 hr |
| May 11, 3:31 AM CDT | Severe Thunderstorm Warning | SHV | Harrison, Nacogdoches, Panola, Rusk, Shelby | 59 min |
| May 11, 3:45 AM CDT | Areal Flood Warning | SHV | Smith, Upshur, Wood | 3 hr |
| May 11, 4:19 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches | 56 min |
| May 11, 4:31 AM CDT | Areal Flood Warning | SHV | Bowie, Cass | 3 hr |
| May 11, 5:26 AM CDT | River Flood Warning | SHV | Gregg | 56 hr |
| May 11, 5:46 AM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 3 hr |
| May 11, 5:59 AM CDT | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 67 hr |
| May 11, 10:50 AM CDT | River Flood Warning | SHV | Cass, Harrison, Marion | 4 days |
| May 11, 10:53 AM CDT | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 5 days |
| May 11, 10:53 AM CDT | River Flood Warning | SHV | Gregg, Rusk | 7 days |
| May 11, 10:53 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 8 days |
| May 11, 2:37 AM CDT | Special Weather Statement | SHV | Bossier, Caddo | 38 min |
| May 11, 4:55 AM CDT | Areal Flood Advisory | SHV | Bossier, Caddo, De Soto, Webster | 2 hr |
| May 11, 6:38 AM CDT | Special Weather Statement | SHV | Ouachita | 52 min |
| May 10, 7:18 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 42 min |
| May 10, 8:03 PM CDT | Tornado Warning | SHV | Sevier | 42 min |
| May 10, 8:33 PM CDT | Tornado Warning | SHV | Howard, Sevier | 38 min |
| May 10, 10:43 PM CDT | Tornado Warning | SHV | Hempstead, Howard, Little River, Sevier | 32 min |
| May 10, 11:13 PM CDT | Tornado Warning | SHV | Hempstead, Howard | 32 min |
| May 11, 2:35 AM CDT | Special Weather Statement | SHV | Columbia, Nevada, Union | 40 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.